# SDR GLBA200902231

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 27,961 hours, 35,547 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF LT ENGINE ITT AT 850 DEG C WITH A TORQUE OF 3200 FT LBS. ABORTED T/O.  MAINTENANCE CLEANED THE LEFT ITT CONNECTOR AND PERFORMED GROUND RUNS I.A.W. BEECH 1900D MM 77-20. ALL OPERATIONAL CHECKS WERE GOOD.
